# SDR 99ZZZX2423

- Difficulty date: June 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: VPCJN
- Make and model: Boeing 727
- Aircraft serial: 20371
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIDESPREAD LEVEL 3 CORROSION ON THE RT WING REAR SPAR UPPER CHORD AND WEB AT WBL-78.0.
